# SDR 95ZZZX6962

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7222
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134615P
- Condition: Worn
- Location: T/R
- Part time: 140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE COATING WORN ON BUSHING.  REMOVED AND REPLACED 4 EACH.
